# SDR ASAA9610141

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE LEFT OVERWING EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK AND LIGHT OPERATED NORMALLY.  (M)
